# SDR ABXA9700602

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47325
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 99577397
- Condition: Cracked
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-INSPECTION, FOUND SHEAR TIE CLIP CRACKED AT FS 980 BELOW LONGERON 14 RIGHT.  REPLACED SHEAR TIE CLIP AT FS 980 FROM LONGERON 13 RIGHT TO 17 RIGHT IAW DC-9 SRM CHAPTERS 51-30-2 AND 51-30-5.
